[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] diabetes & prednisone

hi everybody,
i have a question, Joe was given a tetanus shot yesterday (because of slicing
his thumb on his bike). Apparently hes allergic to tetanus, he has temp
103-104,headache,dizziness,nausea, vomitting, shortness of breath and red
streaks down arm from injection site.  Doctor wants him to take Prednisone now
and benadryl and do allergy testing later.  What does Prednisone do to blood
sugars? Anything I need to watch for?                          
      When he had DPT &MMR vaccinations at age 5 he was hospitalized for the
same type of symptoms,(except his leg turned purple and swelled to2x normal
size) but the doctor swore it must have been a bad batch. I'm to think my
pediatricians are not too bright.

 Doreen-mom of 2 pumpers
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org